Spectrally bounded generalized inner derivations

Raúl Curto, Martin Mathieu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

We characterize the generalized inner derivations on a unital Banach algebra which are spectrally bounded. In particular, a simplified argument for the recent result due to Bresar that every spectrally bounded inner derivation maps into the radical is given.

Original languageEnglish
Pages (from-to)2431-2434
Number of pages4
JournalProceedings of the American Mathematical Society
Volume123
Issue number8
DOIs
Publication statusPublished - Aug 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Spectrally bounded generalized inner derivations'. Together they form a unique fingerprint.

Cite this